# SDR AALA20160527004

- Difficulty date: May 26, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 49,797 hours, 23,968 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 7917430533
- Part serial: P1059
- Condition: Contaminated
- Location: Apu Bay
- Part time: 24,156 hours, 11,728 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMOKE & ODOR REPORTED IN THE CABIN.  IDENTIFIED APU OIL INGESTION AS SOURCE.  REMOVED AND REPLACED AUXILIARY POWER UNIT IAW MCM 49-96-83. OPERATIONAL CHECK GOOD.   AIRCRAFT WAS GROUNDED.
